Dynamics of soliton solutions in optical fibers modelled by perturbed nonlinear Schrödinger equation and stability analysis S Akram, J Ahmad, S Sarwar, A Ali Optical and Quantum Electronics 55 (5), 450, 2023 | 71 | 2023 |
Analysis of new soliton type solutions to generalized extended (2+ 1)-dimensional Kadomtsev-Petviashvili equation via two techniques J Ahmad, S Akram, A Ali Ain Shams Engineering Journal 15 (1), 102302, 2024 | 37 | 2024 |
Solitary wave solutions for the originating waves that propagate of the fractional Wazwaz-Benjamin-Bona-Mahony system A Ali, J Ahmad, S Javed Alexandria Engineering Journal 69, 121-133, 2023 | 36 | 2023 |
Analysis of chaotic structures, bifurcation and soliton solutions to fractional Boussinesq model A Ali, J Ahmad, S Javed Physica Scripta 98 (7), 075217, 2023 | 35 | 2023 |
New family of solitary wave solutions to new generalized Bogoyavlensky–Konopelchenko equation in fluid mechanics S Akram, J Ahmad, SU Rehman, A Ali International Journal of Applied and Computational Mathematics 9 (5), 63, 2023 | 34 | 2023 |
Exact soliton solutions and stability analysis to (3+ 1)-dimensional nonlinear Schrödinger model A Ali, J Ahmad, S Javed Alexandria Engineering Journal 76, 747-756, 2023 | 32 | 2023 |
Exploring the dynamic nature of soliton solutions to the fractional coupled nonlinear Schrödinger model with their sensitivity analysis A Ali, J Ahmad, S Javed Optical and Quantum Electronics 55 (9), 810, 2023 | 29 | 2023 |
Some k-fractional associates of Hermite–Hadamard’s inequality for quasi-convex functions and applications to special means R Hussain, A Ali, A Latif, G Gulshan Fract. Differ. Calc 7 (2), 301-309, 2017 | 26 | 2017 |
Generalized Inequalities of the type of Hermite-Hadamard-Fejer with Quasi-Convex Functions by way of k-Fractional Derivatives. A Ali, G Gulshan, R Hussain, A Latif, M Muddassar Journal of Computational Analysis & Applications 22 (7), 2017 | 24 | 2017 |
Study the dynamic behavior of bifurcation, chaos, time series analysis and soliton solutions to a Hirota model S Javed, A Ali, J Ahmad, R Hussain Optical and Quantum Electronics 55 (12), 1114, 2023 | 22 | 2023 |
Inclined hydromagnetic impact on tangent hyperbolic fluid flow over a vertical stretched sheet A Ali, R Hussain, M Maroof AIP Advances 9 (12), 2019 | 22 | 2019 |
Investigating the dynamics of soliton solutions to the fractional coupled nonlinear Schrödinger model with their bifurcation and stability analysis A Ali, J Ahmad, S Javed Optical and Quantum Electronics 55 (9), 829, 2023 | 20 | 2023 |
Dynamic investigation to the generalized Yu–Toda–Sasa–Fukuyama equation using Darboux transformation A Ali, J Ahmad, S Javed Optical and Quantum Electronics 56 (2), 166, 2024 | 18 | 2024 |
Stability analysis and novel complex solutions to the malaria model utilising conformable derivatives A Ali, J Ahmad, S Javed The European Physical Journal Plus 138 (3), 1-17, 2023 | 17 | 2023 |
Dynamical behavior of chaos, bifurcation analysis and soliton solutions to a Konno-Onno model Y Chahlaoui, A Ali, J Ahmad, S Javed PLoS One 18 (9), e0291197, 2023 | 15 | 2023 |
Generalized co-ordinated integral inequalities for convex functions by way of k-fractional derivatives R Hussain, A Ali, G Gulshan, A Latif, M Muddassar J. Computational Anal. Appl 22 (1), 1208-1219, 2017 | 14 | 2017 |
Hermite-Hadamard type inequalities for k-Riemann-Liouville fractional integrals via two kinds of convexity R Hussain, A Ali, G Gulshan, A Latif, K Rauf Austral. J. Math. Anal. Appl 13, 1-12, 2016 | 12 | 2016 |
Dynamical perspective of bifurcation analysis and soliton solutions to (1+ 1)-dimensional nonlinear perturbed Schrödinger model S Javed, A Ali, T Muhammad Optical and Quantum Electronics 56 (6), 1013, 2024 | 9 | 2024 |
Study the behavior of soliton solution, modulation instability and sensitive analysis to fractional nonlinear Schrödinger model with Kerr Law nonlinearity Y Chahlaoui, A Ali, S Javed Ain Shams Engineering Journal 15 (3), 102567, 2024 | 9 | 2024 |
Investigate the dynamic nature of soliton solutions and bifurcation analysis to a new generalized two-dimensional nonlinear wave equation with its stability A Ali, J Ahmad, S Javed, S Alkarni, NA Shah Results in Physics 53, 106922, 2023 | 9 | 2023 |